# SDR CALA2020042400873

- Difficulty date: April 24, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 43,810 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT R/H DOOR SILL PANEL FND CORROSION AT FR68. REF NON-ROU TINE NO.9410007 SPEC NO.A3NB-53-3-6299. PERFORMED CABIN AFT R/H DOOR SILL PANLE REPLACED AS PER SRM 51-72-11 REV 132, INSTALLED AS PER SRM 51-42-11 REV 132 AND DWG D53480505 ISSUE BE.
